| Model Number |
TMICL12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Claim#: (b)(4).
Event or Problem Description
The reporter indicated that while attempting to implante a 12.6mm tmicl12.6; -12.00/1.0/96 (sphere/cylinder/axis) implantable collamer lens into the patient's eye; the lens tore.This occurred on (b)(6) 2022.There was no patient contact.A back up lens was implanted and this resolved the problem.The cause of the event was reported as the device and user error and noted "tear in icl noted upon delivery of icl into the eye".